Stomach Pain, Nausea And No Appetite?
Evening doctor, ask for help from the doctor, when my father has a stomachache and has no appetite, and is a little nauseous, after seeing the doctor, he was given pirox r, sanprima forte and heptasan, the stomach ache had lessened a bit, but the symptoms of nausea were getting worse and worse. appetite, ask the doctor for help, is there any effect from the medicine? is it dangerous to continue? or can the medicine be stopped? please doctor, thank you
Stomach pain, nausea and no appetite can be caused by the following:
Gastroenteritis Allergic reactions to certain foods Gastritis Irritable bowel syndrome Bile duct disorders The drug administration above is certainly in accordance with the doctor's examination of the disease experienced by your papa. Nausea which then appears excessive, can come from the disease itself, or also from drugs that are consumed. There are many types of drugs that can cause nausea, including the ones your father is taking: Sulfamethoxazole / Trimethoprim, Piroxicam, and Ciproheptadine. All these drugs can cause nausea in some people.
You should visit the doctor again to find out if it comes from the drug or disease. Your doctor will help you to assess what medicines you still need and are no longer needed in your condition.
Immediately to the doctor Make sure you eat regularly. If the nausea is severe enough, you can stop using the medicine temporarily until you can see the doctor again. So, hopefully useful.